MathSciNet Relay Station
MathSciNet bibliographic data
MR648080 (83g:58077) 58H15 (53C05)
Dippolito, Paul R. Universal bundles for deformations of asymmetric structures. Trans. Amer. Math. Soc. 271 (1982), no. 1, 101–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement